MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 44021
Medical Device Problem Codes Entrapment of Device (1212); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter issue occurred.The 70% stenosed target lesion was located with a 50% tortuosity and 80% calcified superficial femoral artery.The opticross 18 imaging catheter was selected for ultrasound examination of the target lesion.When live imaging was turned on while outside the patient`s body, the strong vibration between the wire and the transducer had caused the wire to tangle around the catheter and the image on the ilab console was black.They stop the live imaging immediately.They removed the catheter and re flushed but the image was still black.The procedure was completed using an alternate device.No patient complications were reported.

Brand Name
OPTICROSS 18
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19751156
Report Number2124215-2024-43398
Device Sequence Number21083843
Product Code OBJ
UDI-Device Identifier08714729904748
UDI-Public08714729904748
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K160514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Model Number44021
Device Catalogue Number44021
Device Lot Number0032909012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/16/2024
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown